# SDR FDEA201608263038

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 RT SIDE TEE CAP ON THE UPPER FASTENER ROW OF THE VERTICAL LEG AT LONGERON 37 HAS CRACK INDICATIONS.  REAMED IAW SRM 51-33-01, VOL 2 COMPLIED WITH HFEC INSPECTION IAW NDTSPM, TP-MDC-93KO393, NO DEFECTS NOTED.  INSTALLED A BUSHING IAW SRM 51-39-01 VOL 2.
